Benylin Phlegm Cough plus Decongestant Syrup is a double action cough medication which contains Guaifenesin to thin and loosen any phlegm, making it easier for you to cough up and Pseudoephedrine which reduces congestion and catarrh without causing drowsiness.
DOSAGE: For oral use only.
Adults and Children aged 12 years and over: Take two 5ml spoonfuls, four times a day. Do not take more than 4 doses in 24 hours.
Not suitable for children under 12 years.
This product should only be used when clearly necessary.
IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY.
CONSULT YOUR DOCTOR:
- If symptoms persist. Prolonged use without medical supervision may be harmful.
- If you are pregnant or breast-feeding, consult a doctor or pharmacist before taking this product.
Important information about Benylin Phlegm Cough plus Decongestant Syrup :
- Each 5ml spoonful contains: Guaifenesin 100mg & Pseudoephedrine hydrochloride 30mg..
- Do not take with any other cough and cold medicine
For professional advice on medicines, always consult your pharmacist.